Asymptotic statistical methods for stochastic processes:
Gespeichert in:
1. Verfasser: | |
---|---|
Format: | Buch |
Sprache: | English Russian |
Veröffentlicht: |
Providence, RI
AMS
2000
|
Schriftenreihe: | Translations of mathematical monographs
196 |
Schlagworte: | |
Beschreibung: | Aus dem Russ. übers. |
Beschreibung: | XVI, 216 S. |
ISBN: | 0821811835 |
Internformat
MARC
LEADER | 00000nam a2200000 cb4500 | ||
---|---|---|---|
001 | BV013267430 | ||
003 | DE-604 | ||
005 | 20011112 | ||
007 | t | ||
008 | 000726s2000 |||| 00||| eng d | ||
020 | |a 0821811835 |9 0-8218-1183-5 | ||
035 | |a (OCoLC)45024353 | ||
035 | |a (DE-599)BVBBV013267430 | ||
040 | |a DE-604 |b ger |e rakwb | ||
041 | 1 | |a eng |h rus | |
049 | |a DE-355 |a DE-703 |a DE-29T | ||
050 | 0 | |a QA276 | |
082 | 0 | |a 519.5 |2 21 | |
084 | |a SK 820 |0 (DE-625)143258: |2 rvk | ||
100 | 1 | |a Lin'kov, Yu. N. |e Verfasser |4 aut | |
240 | 1 | 0 | |a Asimptoticeskie metody statistiki slucajnych processov |
245 | 1 | 0 | |a Asymptotic statistical methods for stochastic processes |c Yu. N. Lin'kov |
264 | 1 | |a Providence, RI |b AMS |c 2000 | |
300 | |a XVI, 216 S. | ||
336 | |b txt |2 rdacontent | ||
337 | |b n |2 rdamedia | ||
338 | |b nc |2 rdacarrier | ||
490 | 1 | |a Translations of mathematical monographs |v 196 | |
500 | |a Aus dem Russ. übers. | ||
650 | 4 | |a Mathematical statistics |x Asymptotic theory | |
650 | 4 | |a Semimartingales (Mathematics) | |
650 | 0 | 7 | |a Asymptotische Statistik |0 (DE-588)4203167-9 |2 gnd |9 rswk-swf |
650 | 0 | 7 | |a Stochastischer Prozess |0 (DE-588)4057630-9 |2 gnd |9 rswk-swf |
689 | 0 | 0 | |a Stochastischer Prozess |0 (DE-588)4057630-9 |D s |
689 | 0 | 1 | |a Asymptotische Statistik |0 (DE-588)4203167-9 |D s |
689 | 0 | |5 DE-604 | |
830 | 0 | |a Translations of mathematical monographs |v 196 |w (DE-604)BV000002394 |9 196 | |
999 | |a oai:aleph.bib-bvb.de:BVB01-009045117 |
Datensatz im Suchindex
_version_ | 1804128033524678656 |
---|---|
any_adam_object | |
author | Lin'kov, Yu. N. |
author_facet | Lin'kov, Yu. N. |
author_role | aut |
author_sort | Lin'kov, Yu. N. |
author_variant | y n l yn ynl |
building | Verbundindex |
bvnumber | BV013267430 |
callnumber-first | Q - Science |
callnumber-label | QA276 |
callnumber-raw | QA276 |
callnumber-search | QA276 |
callnumber-sort | QA 3276 |
callnumber-subject | QA - Mathematics |
classification_rvk | SK 820 |
ctrlnum | (OCoLC)45024353 (DE-599)BVBBV013267430 |
dewey-full | 519.5 |
dewey-hundreds | 500 - Natural sciences and mathematics |
dewey-ones | 519 - Probabilities and applied mathematics |
dewey-raw | 519.5 |
dewey-search | 519.5 |
dewey-sort | 3519.5 |
dewey-tens | 510 - Mathematics |
discipline | Mathematik |
format | Book |
fullrecord | <?xml version="1.0" encoding="UTF-8"?><collection xmlns="http://www.loc.gov/MARC21/slim"><record><leader>01475nam a2200421 cb4500</leader><controlfield tag="001">BV013267430</controlfield><controlfield tag="003">DE-604</controlfield><controlfield tag="005">20011112 </controlfield><controlfield tag="007">t</controlfield><controlfield tag="008">000726s2000 |||| 00||| eng d</controlfield><datafield tag="020" ind1=" " ind2=" "><subfield code="a">0821811835</subfield><subfield code="9">0-8218-1183-5</subfield></datafield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(OCoLC)45024353</subfield></datafield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(DE-599)BVBBV013267430</subfield></datafield><datafield tag="040" ind1=" " ind2=" "><subfield code="a">DE-604</subfield><subfield code="b">ger</subfield><subfield code="e">rakwb</subfield></datafield><datafield tag="041" ind1="1" ind2=" "><subfield code="a">eng</subfield><subfield code="h">rus</subfield></datafield><datafield tag="049" ind1=" " ind2=" "><subfield code="a">DE-355</subfield><subfield code="a">DE-703</subfield><subfield code="a">DE-29T</subfield></datafield><datafield tag="050" ind1=" " ind2="0"><subfield code="a">QA276</subfield></datafield><datafield tag="082" ind1="0" ind2=" "><subfield code="a">519.5</subfield><subfield code="2">21</subfield></datafield><datafield tag="084" ind1=" " ind2=" "><subfield code="a">SK 820</subfield><subfield code="0">(DE-625)143258:</subfield><subfield code="2">rvk</subfield></datafield><datafield tag="100" ind1="1" ind2=" "><subfield code="a">Lin'kov, Yu. N.</subfield><subfield code="e">Verfasser</subfield><subfield code="4">aut</subfield></datafield><datafield tag="240" ind1="1" ind2="0"><subfield code="a">Asimptoticeskie metody statistiki slucajnych processov</subfield></datafield><datafield tag="245" ind1="1" ind2="0"><subfield code="a">Asymptotic statistical methods for stochastic processes</subfield><subfield code="c">Yu. N. Lin'kov</subfield></datafield><datafield tag="264" ind1=" " ind2="1"><subfield code="a">Providence, RI</subfield><subfield code="b">AMS</subfield><subfield code="c">2000</subfield></datafield><datafield tag="300" ind1=" " ind2=" "><subfield code="a">XVI, 216 S.</subfield></datafield><datafield tag="336" ind1=" " ind2=" "><subfield code="b">txt</subfield><subfield code="2">rdacontent</subfield></datafield><datafield tag="337" ind1=" " ind2=" "><subfield code="b">n</subfield><subfield code="2">rdamedia</subfield></datafield><datafield tag="338" ind1=" " ind2=" "><subfield code="b">nc</subfield><subfield code="2">rdacarrier</subfield></datafield><datafield tag="490" ind1="1" ind2=" "><subfield code="a">Translations of mathematical monographs</subfield><subfield code="v">196</subfield></datafield><datafield tag="500" ind1=" " ind2=" "><subfield code="a">Aus dem Russ. übers.</subfield></datafield><datafield tag="650" ind1=" " ind2="4"><subfield code="a">Mathematical statistics</subfield><subfield code="x">Asymptotic theory</subfield></datafield><datafield tag="650" ind1=" " ind2="4"><subfield code="a">Semimartingales (Mathematics)</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Asymptotische Statistik</subfield><subfield code="0">(DE-588)4203167-9</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Stochastischer Prozess</subfield><subfield code="0">(DE-588)4057630-9</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="689" ind1="0" ind2="0"><subfield code="a">Stochastischer Prozess</subfield><subfield code="0">(DE-588)4057630-9</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="0" ind2="1"><subfield code="a">Asymptotische Statistik</subfield><subfield code="0">(DE-588)4203167-9</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="0" ind2=" "><subfield code="5">DE-604</subfield></datafield><datafield tag="830" ind1=" " ind2="0"><subfield code="a">Translations of mathematical monographs</subfield><subfield code="v">196</subfield><subfield code="w">(DE-604)BV000002394</subfield><subfield code="9">196</subfield></datafield><datafield tag="999" ind1=" " ind2=" "><subfield code="a">oai:aleph.bib-bvb.de:BVB01-009045117</subfield></datafield></record></collection> |
id | DE-604.BV013267430 |
illustrated | Not Illustrated |
indexdate | 2024-07-09T18:42:49Z |
institution | BVB |
isbn | 0821811835 |
language | English Russian |
oai_aleph_id | oai:aleph.bib-bvb.de:BVB01-009045117 |
oclc_num | 45024353 |
open_access_boolean | |
owner | DE-355 DE-BY-UBR DE-703 DE-29T |
owner_facet | DE-355 DE-BY-UBR DE-703 DE-29T |
physical | XVI, 216 S. |
publishDate | 2000 |
publishDateSearch | 2000 |
publishDateSort | 2000 |
publisher | AMS |
record_format | marc |
series | Translations of mathematical monographs |
series2 | Translations of mathematical monographs |
spelling | Lin'kov, Yu. N. Verfasser aut Asimptoticeskie metody statistiki slucajnych processov Asymptotic statistical methods for stochastic processes Yu. N. Lin'kov Providence, RI AMS 2000 XVI, 216 S. txt rdacontent n rdamedia nc rdacarrier Translations of mathematical monographs 196 Aus dem Russ. übers. Mathematical statistics Asymptotic theory Semimartingales (Mathematics) Asymptotische Statistik (DE-588)4203167-9 gnd rswk-swf Stochastischer Prozess (DE-588)4057630-9 gnd rswk-swf Stochastischer Prozess (DE-588)4057630-9 s Asymptotische Statistik (DE-588)4203167-9 s DE-604 Translations of mathematical monographs 196 (DE-604)BV000002394 196 |
spellingShingle | Lin'kov, Yu. N. Asymptotic statistical methods for stochastic processes Translations of mathematical monographs Mathematical statistics Asymptotic theory Semimartingales (Mathematics) Asymptotische Statistik (DE-588)4203167-9 gnd Stochastischer Prozess (DE-588)4057630-9 gnd |
subject_GND | (DE-588)4203167-9 (DE-588)4057630-9 |
title | Asymptotic statistical methods for stochastic processes |
title_alt | Asimptoticeskie metody statistiki slucajnych processov |
title_auth | Asymptotic statistical methods for stochastic processes |
title_exact_search | Asymptotic statistical methods for stochastic processes |
title_full | Asymptotic statistical methods for stochastic processes Yu. N. Lin'kov |
title_fullStr | Asymptotic statistical methods for stochastic processes Yu. N. Lin'kov |
title_full_unstemmed | Asymptotic statistical methods for stochastic processes Yu. N. Lin'kov |
title_short | Asymptotic statistical methods for stochastic processes |
title_sort | asymptotic statistical methods for stochastic processes |
topic | Mathematical statistics Asymptotic theory Semimartingales (Mathematics) Asymptotische Statistik (DE-588)4203167-9 gnd Stochastischer Prozess (DE-588)4057630-9 gnd |
topic_facet | Mathematical statistics Asymptotic theory Semimartingales (Mathematics) Asymptotische Statistik Stochastischer Prozess |
volume_link | (DE-604)BV000002394 |
work_keys_str_mv | AT linkovyun asimptoticeskiemetodystatistikislucajnychprocessov AT linkovyun asymptoticstatisticalmethodsforstochasticprocesses |